Alert archive / Indiana / Freeze Warnings in 2014
Freeze Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 15, 2014, 3:26 AM EDT for 8 counties in Indiana. It took effect at Apr 16, 2014, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 3:26 AM EDT (07:26 UTC)
- In effect from
- Apr 16, 2014, 12:00 AM EDT
- Expired
- Apr 16, 2014, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
Counties Daviess County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788 WWUS73 KIND 150726 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 AM EDT TUE APR 15 2014 ...FREEZE WARNINGS IN EFFECT UNTIL 10 AM THIS MORNING AND LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... INZ060-061-070>072-151530- /O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/ /O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ /O.CON.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/ SULLIVAN-GREENE-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BEDFORD...SEYMOUR 326 AM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ067>069-151530- /O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/ /O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ /O.EXA.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/ KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 326 AM EDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KOCH
5 follow-up statements
307 WWUS73 KIND 151404 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 AM EDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY MORNING... INZ060-061-067>072-152215- /O.EXP.KIND.FZ.W.0001.000000T0000Z-140415T1400Z/ /O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 1004 AM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING HAS EXPIRED. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. * TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
783 WWUS73 KIND 151929 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 PM EDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY MORNING... INZ060-061-067>072-160330- /O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 329 PM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. * TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS 24 TO 29 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
307 WWUS73 KIND 160200 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1000 PM EDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY MORNING... INZ060-061-067>072-161000- /O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 1000 PM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT THROUGH 10 AM WEDNESDAY. * TEMPERATURES: LOWS 24 TO 29 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SMF
137 WWUS73 KIND 160734 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 334 AM EDT WED APR 16 2014 ...FREEZE WARNING IN EFFECT THROUGH 10 AM... INZ060-061-067>072-161400- /O.CON.KIND.FZ.W.0002.000000T0000Z-140416T1400Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 334 AM EDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TIMING: BELOW FREEZING TEMPERATURES THROUGH 10 AM. * TEMPERATURES: LOWS 24 TO 29 AROUND DAWN. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KOCH
008 WWUS73 KIND 161402 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1002 AM EDT WED APR 16 2014 ...FREEZE WARNING HAS EXPIRED... INZ060-061-067>072-161515- /O.EXP.KIND.FZ.W.0002.000000T0000Z-140416T1400Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 1002 AM EDT WED APR 16 2014 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ TDUD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 15, 3:20 AM EDT, 6 minutes earlier.
Area forecast discussion, Apr 15, 3:20 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 320 AM EDT TUE APR 15 2014 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 328 PM EDT MON APR 14 2014 UPPER TROUGH BEHIND A COLD FRONT PASSING THROUGH THE AREA TODAY WILL BRING ADDITIONAL PRECIPITATION TO THE AREA TONIGHT...WITH A TRANSITION TO SNOW OCCURRING THIS EVENING FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. MEASURABLE SNOW LOOKS TO BE A GOOD BET...BUT WHETHER IT WILL ACTUALLY ACCUMULATE OR NOT IS MUCH SHAKIER. DRY WEATHER WILL RETURN TUESDAY THROUGH THURSDAY NIGHT BEFORE ANOTHER FRONTAL SYSTEM APPROACHES LATE IN THE WEEK AND INTO THE WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 328 PM EDT MON APR 14 2014 INTERESTING FORECAST THIS AFTERNOON AS FACTORS POINT TOWARD PRECIPITATION...AND PERHAPS SOME GOOD PRECIP RATES...OCCURRING THIS EVENING AND EARLY INTO THE OVERNIGHT...AND LOW LEVEL THERMAL PROGS POINT TOWARD SNOW BECOMING THE PREDOMINANT PRECIPITATION TYPE FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING...BUT WARM GROUND AND PAVEMENT WILL WORK HARD AGAINST ANY ACCUMULATION OCCURRING. SYNOPTIC SUPPORT IS ADEQUATE IF NOT SPECTACULAR...BUT VERY STRONG FRONTOGENESIS AND NEGATIVE EPV INDICATE POTENTIAL FOR CONVECTIVE SHOWERS /RAIN OR SNOW/ SHOULD WIDESPREAD SHOWERS REDEVELOP. BRIEF HIGH PRECIP RATES APPEAR LIKELY TO BE THE ONLY WAY TO OVERCOME WARM GROUND TEMPERATURES...WHICH UNDER PAVEMENT ARE RANGING FROM 55 TO 75 ACROSS THE AREA. SOME DRY AIR ALOFT MAY WORK AGAINST THIS...AND LATEST HIGH RES RAPID REFRESH MODEL BEGINNING TO HINT THAT MAJORITY OF SNOW COULD BE TO OUR NORTH AND WEST...WITH LESSER PRECIP COVERAGE HERE. CLIMATOLOGY ALSO ARGUES AGAINST ACCUMULATION WITH ONLY THREE DATES FROM THIS POINT OR LATER OF MEASURABLE SNOWFALL IN THE LAST 30-40 YEARS. IN ANY CASE...DO NOT EXPECT ANYTHING MORE THAN A FEW TENTHS AT MOST...AND EVEN THAT MAY BE A STRETCH WITH MELTING OCCURRING FAIRLY QUICKLY ON THE GROUND...ALTHOUGH AFOREMENTIONED CONVECTIVE/ENHANCED PRECIP RATES MAY MAKE FOR SOME REDUCED VISIBILITIES AT TIMES TONIGHT. ANY PRECIP LIKELY TO BE MORE TOWARD THE SNOW SIDE NW INITIALLY...WITH TRANSITION IN THE IND METRO AROUND 03-04Z AND POINTS SOUTH AND EAST MORE LIKE 04-06Z. ANYTHING FALLING AFTER 06Z LIKELY TO BE ALL SNOW. CONSENSUS NUMBERS TRACKED WELL WITH WETBULB TEMPS AND WERE USED WITH MINOR TWEAKS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 353 PM EDT MON APR 14 2014 DRY WEATHER RETURNS FOR THE SHORT TERM PERIOD...WITH THE ONLY SIGNIFICANT ISSUE BEING ONE OF FROST/FREEZE HEADLINES ACROSS THE SOUTH AND SOUTHWEST FORECAST AREA WHERE THE GROWING SEASON HAS BEGUN ACCORDING TO OFFICE COLLABORATION WITH LOCAL AND STATE AGRICULTURAL OFFICIALS. TEMPERATURES SHOULD GET DOWN INTO THE 20S ACROSS ESSENTIALLY THE ENTIRE FORECAST AREA TUESDAY NIGHT...WITH FREEZING CONDITIONS APPEARING LIKELY IN THE AFOREMENTIONED AREAS. THUS...WILL CONTINUE THE FREEZE WATCH PREVIOUSLY ISSUED. DO NOT WANT TO UPGRADE TO FREEZE WARNING QUITE YET TO AVOID MUDDYING THE WATERS WITH RESPECT TO POTENTIAL WINTER IMPACTS TONIGHT...HOWEVER MINOR THEY MAY BE. WILL ALLOW MID SHIFT TO PULL THE TRIGGER ON THE LIKELY UPGRADE TO FREEZE WARNING. TEMPERATURES THROUGHOUT THE PERIOD WILL START VERY COLD...NEAR RECORD LOW MAX NUMBERS TUESDAY...BUT WARM STEADILY THROUGHOUT THE SHORT TERM...GETTING BACK TO NEAR NORMAL LATE IN THE PERIOD THANKS TO THE TIME OF YEAR. CONSENSUS NUMBERS APPEARED TO HANDLE THIS WELL WITH A FEW TWEAKS. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 318 AM EDT TUE APR 15 2014 AN UPPER WAVE MOVES THROUGH ON FRIDAY WITH A WEAK FRONT IN THE VICINITY OF THE OHIO RIVER BRINGING RAIN CHANCES IN FOR FRIDAY AND FRIDAY NIGHT. NO INSTABILITY AVAILABLE SO WILL CONTINUE TO KEEP THUNDER OUT OF THE FORECAST. SATURDAY UPPER RIDGING WILL BE OVERHEAD KEEPING DRY CONDITIONS OVER CENTRAL INDIANA. FROM SATURDAY NIGHT ON THERE IS A DECENT BIT OF VARIABILITY IN THE OPERATIONAL SOLUTIONS AS WELL AS THE ENSEMBLES AS TO THE STRENGTH OF THE UPPER RIDGING AND THE APPROACH OF THE NEXT FRONTAL SYSTEM AND UPPER WAVE. GENERALLY ACCEPTED ALLBLEND INITIALIZATION WITH SOME TWEAKS FOR COLLABORATION. THIS PRODUCED LOW CHANCES FOR RAIN SUNDAY THROUGH MONDAY. TEMPERATURES HAVE TRENDED COOLER THIS SET OF RUNS WITH HIGHS STILL RUNNING A LITTLE BELOW NORMAL FRIDAY AND SATURDAY. && .AVIATION /DISCUSSION FOR THE 150600Z TAFS/... ISSUED AT 1245 AM EDT TUE APR 15 2014 BACK EDGE OF THE PRECIPITATION CURRENTLY MOVING THROUGH THE WESTERN ZONES. EXTRAPOLATION AND SHORT TERM MODEL DATA SUGGEST THE BULK OF THE PRECIPITATION SHOULD BE EAST OF THE TAF SITES BY ISSUANCE TIME. SHOULD SEE CEILINGS SETTLE INTO THE MVFR CATEGORY AROUND 015 FOR THE REST OF THE OVERNIGHT HOURS...WITH CEILINGS SCATTERING OUT FOR A TIME AFTER SUNRISE. VFR CEILINGS AROUND 040 EXPECTED TO DEVELOP AGAIN TOWARDS MIDDAY TUESDAY UNDER THE 850MB THERMAL TROUGH. SURFACE WIND GUSTS 15-18 KTS FROM 320-350 DEGREES EXPECTED AT TIMES OVERNIGHT THROUGH THE MIDDAY HOURS ON TUESDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR INZ060-061- 067>072. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY FOR INZ060-061-067>072. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....CP AVIATION...JAS/CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 14, 10:23 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1023 PM EDT MON APR 14 2014 INZ021-028>031-035>049-051>057-062>065-151300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- 1023 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: MIXED RAIN AND SNOW WILL CHANGE TO SNOW TONIGHT. ACCUMULATIONS UP TO AN INCH MAINLY ON GRASSY AREAS FROM KOKOMO TO MUNCIE AND WINCHESTER WITH A LIGHT DUSTING ELSEWHERE. FLOODING WILL CONTINUE ALONG AREA WATERWAYS. HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER FLOODING. TIMING: RAIN CHANGING TO SNOW OVERNIGHT AND THEN ENDING VERY LATE TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT. PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS. DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER BUT COLD TEMPERATURES TO THE AREA TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>072-151300- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1023 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: A FREEZE WARNING IS IN EFFECT LATE TONIGHT FOR SULLIVAN...GREENE...LAWRENCE...JACKSON AND JENNINGS COUNTY AS TEMPERATURES DROP TO NEAR 30 BY DAYBREAK. RAIN WILL CHANGE TO SNOW TONIGHT WITH LITTLE TO NO ACCUMULATION EXPECTED. FLOODING WILL CONTINUE ALONG AREA WATERWAYS. HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER FLOODING. FREEZING OR NEAR FREEZING TEMPERATURES LATE TONIGHT. TIMING: SNOW POSSIBLE LATE TONIGHT. RIVER FLOODING ONGOING. NEAR FREEZING TEMPERATURES WILL OCCUR TOWARDS MORNING. DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT. PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: LOW TEMPERATURES NEAR OR SLIGHTLY BELOW FREEZING ARE POSSIBLE TUESDAY MORNING. TUESDAY NIGHT AND WEDNESDAY MORNING TEMPERATURES WILL SEE TEMPERATURES WELL BELOW FREEZING ALONG WITH WIDESPREAD FROST. RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS. DISCUSSION: HIGH PRESSURE BUILDING IN FROM THE NORTHWEST WILL BRING COLD TEMPERATURES TO CENTRAL INDIANA STARTING LATE TONIGHT AND LASTING THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Apr 15, 2:08 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 AM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM SNOW 2 SE BROWNSBURG 39.82N 86.37W
04/14/2014 M0.4 INCH HENDRICKS IN COCORAHS
&&
CPLocal storm report, Apr 15, 2:26 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 AM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM SNOW MUNCIE 40.20N 85.39W
04/15/2014 M0.8 INCH DELAWARE IN PUBLIC
0.8 ON METAL SURFACE. GROUND AMOUNTS VARY.
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:57 PM EDT | Freeze Warning | IND | Daviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more | 12 hr |
Nearby
Freeze Warnings in Indiana, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.